# SDR IPXA2017021013887

- Difficulty date: January 31, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 50,604 hours, 16,788 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T34433
- Condition: Cracked
- Location: Bs 1552
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, A CRACK WAS FOUND ON STRINGER 20R AT BS 1552.  REPAIRED IAW SRM 53-00-03-2R-5, REPAIR 5, REV.67.
